Skip navigation

Items where Author is "Liang, Juhua"

Items where Author is "Liang, Juhua"

Up a level
Export as [feed] RSS
Group by: Item Type | Uncontrolled Keywords | No Grouping
Jump to: Article
Number of items: 7.


Liang, Juhua, Tang, Sanyi and Cheke, Robert (2016) Beverton-Holt discrete pest management models with pulsed chemical control and evolution of pesticide resistance. Communications in Nonlinear Science and Numerical Simulation, 36. pp. 327-341. ISSN 1007-5704 (Print), 1878-7274 (Online) (doi:10.1016/j.cnsns.2015.12.014)

Liang, Juhua, Tang, Sanyi, Cheke, Robert A. and Wu, Jianhong (2015) Models for determining how many natural enemies to release inoculatively in combinations of biological and chemical control with pesticide resistance. Journal of Mathematical Analysis and Applications, 422 (2). pp. 1479-1503. ISSN 0022-247X (doi:10.1016/j.jmaa.2014.09.048)

Liang, Juhua, Tang, Sanyi, Cheke, Robert A. and Wu, Jianhong (2013) Adaptive release of natural enemies in a pest-natural enemy system with pesticide resistance. Bulletin of Mathematical Biology, 75 (11). pp. 2167-2195. ISSN 0092-8240 (Print), 1522-9602 (Online) (doi:10.1007/s11538-013-9886-6)

Liang, Juhua, Tang, Sanyi, Nieto, Juan J. and Cheke, Robert A. (2013) Analytical methods for detecting pesticide switches with evolution of pesticide resistance. Mathematical Biosciences, 245 (2). pp. 249-257. ISSN 0025-5564 (Print), 1879-3134 (Online) (doi:10.1016/j.mbs.2013.07.008)

Liang, Juhua, Tang, Sanyi and Cheke, Robert A. (2012) An integrated pest management model with delayed responses to pesticide applications and its threshold dynamics. Nonlinear Analysis: Real World Applications, 13 (5). pp. 2352-2374. ISSN 1468-1218 (doi:10.1016/j.nonrwa.2012.02.003)

Tang, Sanyi, Liang, Juhua, Xiao, Yanni and Cheke, Robert A. (2012) Sliding bifurcations of Filippov two stage pest control models with economic thresholds. SIAM Journal on Applied Mathematics, 72 (4). pp. 1061-1080. ISSN 0036-1399 (Print), 1095-712X (Online) (doi:10.1137/110847020)

Tang, Sanyi, Liang, Juhua, Tan, Yuanshun and Cheke, Robert A. (2011) Threshold conditions for integrated pest management models with pesticides that have residual effects. Journal of Mathematical Biology, 66 (1-2). pp. 1-35. ISSN 0303-6812 (Print), 1432-1416 (Online) (doi:10.1007/s00285-011-0501-x)

This list was generated on Sun Mar 18 21:03:29 2018 GMT.